# SDR CALA2015112394853

- Difficulty date: November 22, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,567 hours, 9,965 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 19H - 22H EMER EXIT LIGHTS DIM.  LET BATTERIES CHARGE & OPERATIONS CHECKED OK IAW MM 33-51-00-501.  LIGHT BRIGHTNESS NORMAL.
